# SDR ZZDA2011980

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HYD R QTY LO" ALERT IN FLIGHT. QTY WAS RESTORED WITH PUMPS OFF BUT ALERT CAME BACK ON WITH PUMPS ON.  LANDED WITH MANUAL GEAR EXTENSION AND DOORS OPEN.  REMOVED AND REPLACED MLG TRANSFER CYL REF AMM 32-33 + TEE ASSY TRANSFER CYL.  REF 20-10 NO LEAKS NOTED AT THIS TIME OP'S CHECK GOOD AT THIS TIME.
